Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A report on prime numbers of the forms $ M=(6a+1)2\sp{2m-1}-1$ and $ M\sp{'} =(6a-1)2\sp{2m}-1$


Authors: H. C. Williams and C. R. Zarnke
Journal: Math. Comp. 22 (1968), 420-422
MSC: Primary 10.08
DOI: https://doi.org/10.1090/S0025-5718-1968-0227095-2
MathSciNet review: 0227095
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Riesel, "A note on prime numbers of the forms $ N = (6a + 1){2^{2n - 1}} - 1$ and $ M = (6a - 1){2^{2n}} - 1$ ," Ark. Mat., v. 3, 1956, p. 253. MR 17, 945. MR 0076793 (17:945d)
  • [2] D. H. Lehmer, "An extended theory of Lucas' functions," Ann. of Math. (2), v. 31, 1930, p. 446. MR 1502953
  • [3] W. Sierpiński, A Selection of Problems in the Theory of Numbers, translated from Polish, Macmillan, New York, 1964, p. 28. MR 30 #1078. MR 0170843 (30:1078)
  • [4] R. M. Robinson, "A report on primes of the form $ k{2^n} + 1$ and on factors of Fermat numbers," Proc. Amer. Math. Soc., v. 9, 1958, pp. 674-675. MR 20 #3097. MR 0096614 (20:3097)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.08

Retrieve articles in all journals with MSC: 10.08


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0227095-2
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society